# SDR TWAA0002707

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 604 - 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LOWER FUSELAGE HAD CORROSION COMING FROM MATING SURFACE OF FUSELAGE SKIN AND LONGERONS AT STA 604 TO 617, AND STRINGER 28L TO 29R.  REPLACED FUSELAGE SKIN.  INSTALLED SKIN PER DRAWING 5911418.
